MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PKR BASEPLATE #4 RM/LL; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PKR BASEPLATE #4 RM/LL; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 5620-B-402
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 04/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
After the operation, it was confirmed that the inner condyle of the tibia was fractured.Osteosynthesis is scheduled for (b)(6).
 
Event or Problem Description
After the operation, it was confirmed that the inner condyle of the tibia was fractured.Osteosynthesis is scheduled for (b)(6) 2017.
 
Additional Manufacturer Narrative
Reported event: an event regarding intraop fracture involving triathlon pkr baseplate #4 rm/ll was reported.The event was confirmed based on medical review.Method & results: device evaluation and results: not performed as product remains implanted.Clinician review: a review of the provided medical records and x-rays by a clinical consultant was rejected indicating: "after the operation it was confirmed that the inner condyle of the tibia was fractured.Osteosynthesis scheduled for 4/17.X-rays 2 ap and 2 lat images of right knee labelled in asian language with no date noted in english.A cemented medial uka is present with a fracture of the medial tibial plateau beginning medial to the tibial component andextending distally to exit the medial tibial cortex approximately 5 cm distal to the joint line.With minimal subsidence of the fracture fragment.No clinical or pmh, no patient demographics, no operative reports;imaging studies confirm the event description, but insufficient data is present to create a medical report regarding this event that was most likely the result of surgical technique rather than implant related." device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that after the operation, it was confirmed that the inner condyle of the tibia was fractured.The exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays are needed to fully investigate the event.If further information becomes available, this investigation will be re-opened.Device not returned.

Brand Name
TRIATHLON PKR BASEPLATE #4 RM/LL
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10043745
Report Number0002249697-2020-00893
Device Sequence Number3731902
Product Code HRY
UDI-Device Identifier07613327015553
UDI-Public07613327015553
Combination Product (Y/N)N
PMA/510(K) Number
K082567
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number5620-B-402
Device Catalogue Number5620-B-402
Device Lot NumberBXA4HA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer06/18/2020
Initial Report FDA Received Date05/11/2020
Supplement Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;